Accession Number:

AD0772038

Title:

A Case of Anaphylactic Shock after a One-Time Injection of 4 Units of Insulin,

Descriptive Note:

Corporate Author:

FOREIGN TECHNOLOGY DIV WRIGHT-PATTERSON AFB OHIO

Report Date:

1973-11-30

Pagination or Media Count:

7.0

Abstract:

In the literature there are reports on allergic reactions, arising as a result of insulin injection. Reactions of a local type--hyperemia, pain, swelling in the injected area, and a reaction of a general type--nettle rash, itching of the skin, angioneurotic edema, fever, arthraglia. Khanauer, Betson in extremely rare cases assume the possibility of anaphylactic shock. The authors observed serious anaphylactic shock having developed following a one-time hypodermic injection of four units of insulin.

Subject Categories:

  • Medicine and Medical Research
  • Pharmacology

Distribution Statement:

APPROVED FOR PUBLIC RELEASE